Optimal control problem of Bolza-type for evolution hemivariational inequality

Pages: 320 - 326, Issue Special, July 2003

 Abstract        Full Text (182.2K)              

Leszek Gasiński - Jagiellonian University, Institute of Computer Science, ul. Nawojki 11, 30072 Kraków, Poland (email)

Abstract: In this paper we study an optimal control problem of Bolza-type described by evolution hemivariational inequality of second order. Sufficient conditions for obtaining an existence result for such problem are given.

Keywords:  Hemivariational inequality,Bolza-type problem, Clarke's subdifferential.
Mathematics Subject Classification:  Primary: 49J24; Secondary: 35L70, 49J40, 47J20.

Received: August 2002; Published: April 2003.